MathSciNet Relay Station
MathSciNet bibliographic data
MR1500543 20D06
Dickson, Leonard Eugene Determination of an abstract simple group of order $2^7\cdot3^6\cdot 5\cdot 7$ holoedrically isomorphic with a certain orthogonal group and with a certain hyperabelian group. Trans. Amer. Math. Soc. 1 (1900), no. 3, 353–370.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement